Please use this identifier to cite or link to this item: http://hdl.handle.net/10553/42750
Title: A fixed point theorem for contractions of rational type in partially ordered metric spaces
Authors: Cabrera, I. 
Harjani, J. 
Sadarangani, K. 
UNESCO Clasification: 120299 Otras (especificar)
Keywords: Fixed point
Partially ordered set
Issue Date: 2013
Journal: Annali dell'Universita di Ferrara 
Abstract: The purpose of this paper is to present a fixed point theorem due to Dass and Gupta (Indian J Pure Appl Math 6:1455–1458, 1975) in the context of partially ordered metric spaces.
URI: http://hdl.handle.net/10553/42750
ISSN: 0430-3202
DOI: 10.1007/s11565-013-0176-x
Source: Annali dell'Universita di Ferrara[ISSN 0430-3202],v. 59, p. 251-258
Appears in Collections:Artículos
Show full item record

SCOPUSTM   
Citations

19
checked on Jun 13, 2021

Page view(s)

17
checked on Jun 13, 2021

Google ScholarTM

Check

Altmetric


Share



Export metadata



Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.